# SDR EIAA9633

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - WHEN LANDING GEAR RETRACTED DEPARTING SEA, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURE IAW OPS MANUAL WITH NO CHANGE OF INDICATION.  LANDING GEAR EXTENDED NORMALLY WITH 3 GREEN AND UNSAFE LIGHTS OUT AT SEAT.  ACCOMPLISHED OVERWEIGHT LANDING AFTER DECLARING EMERGENCY.  FOUND BROKEN WIRE AT THE LEFT GEAR DOWNLOCKS SWITCH CANNON PLUG PIN NR 7.  REPAIRED CANNON PLUG AND TESTED SYSTEM PER MM.  ALL CHECKS WERE GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION.  NO PROBLEMS FOUND.  (M)
